# SDR SWAA2024042578016

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 59,755 hours, 40,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER WING EXTERIOR EMERGENCY LIGHT INOP<[01] RE-LAMPED EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
